| Model Number |
354213 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 1: brief inquiry description outlook pump sets leaking.No injury reported.
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) picture and two (2) used samples were provided for evaluation.A leakage test was performed per specification.Both samples were attached to a water line no leakage was observed.A visual evaluation was performed on the photograph and it was noted that the tubing was detached from the sub-assembly part, but it was found difficult to determine the exact root cause from the photograph.Both physical samples passed specification.The picture provided had a visual evaluation performed and it observed there was a detachment of the tubing confirming the reported defect.The most probable root cause for detachment of tubing could be found during the assembly process of insufficient solvent application.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.